Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Stability properties of underdominance in finite subdivided populations
Authors: Altrock, Philipp M.; Traulsen, Arne; Reed, Floyd A.
Date of Publication (YYYY-MM-DD): 2011-11-03
Title of Journal: PLoS Computational Biology
Volume: 7
Issue / Number: 11
Sequence Number of Article: e1002260
Document Type: Article
ID: 573263.0
 
Full text / Content available
Using underdominance to bi-stably transform local populations
Authors: Altrock, Philipp M.; Traulsen, Arne; Reeves, R. Guy; Reed, Floyd A.
Date of Publication (YYYY-MM-DD): 2010-11
Title of Journal: Journal of Theoretical Biology
Volume: 267
Issue / Number: 1
Start Page: 62
End Page: 75
Document Type: Article
ID: 499379.0
 
Full text / Content available
Universality of weak selection
Authors: Wu, Bin; Altrock, Philipp M.; Wang, Long; Traulsen, Arne
Date of Publication (YYYY-MM-DD): 2010-10-13
Title of Journal: Physical Review E
Volume: 82
Issue / Number: 4
Sequence Number of Article: 046106
Document Type: Article
ID: 499429.0
 
Full text / Content available
Stochastic slowdown in evolutionary processes
Authors: Altrock, Philipp M.; Gokhale, Chaitanya S.; Traulsen, Arne
Date of Publication (YYYY-MM-DD): 2010-07-28
Title of Journal: Physical Review E
Volume: 82
Issue / Number: 1
Sequence Number of Article: 011925
Document Type: Article
ID: 480026.0
 
Full text / Content available
Deterministic evolutionary game dynamics in finite populations
Authors: Altrock, Philipp M.; Traulsen, Arne
Date of Publication (YYYY-MM-DD): 2009-07-10
Title of Journal: Physical Review E
Volume: 80
Issue / Number: 1
Sequence Number of Article: 011909
Document Type: Article
ID: 433102.0
 
Full text / Content available
Nonequilibrium phase transitions in finite arrays of globally coupled Stratonovich models: strong coupling limit
Authors: Senf, Fabian; Altrock, Philipp M.; Behn, Ulrich
Date of Publication (YYYY-MM-DD): 2009-06-08
Title of Journal: New Journal of Physics
Volume: 11
Sequence Number of Article: 063010
Document Type: Article
ID: 430630.0
 
Full text / Content available
Fixation times in evolutionary games under weak selection
Authors: Altrock, Philipp M.; Traulsen, Arne
Date of Publication (YYYY-MM-DD): 2009-01-07
Title of Journal: New Journal of Physics
Volume: 11
Sequence Number of Article: 013012
Document Type: Article
ID: 403373.0
 
Full text / Content available
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.